RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1937, Volume 2(44), Number 2, Pages 179–195 (Mi msb5565)  

This article is cited in 2 scientific papers (total in 2 papers)

Some theorems concerning the theory of primes

I. Vinogradow


Full text: PDF file (1001 kB)

Bibliographic databases:
Received: 04.06.1937
Language:

Citation: I. Vinogradow, “Some theorems concerning the theory of primes”, Rec. Math. [Mat. Sbornik] N.S., 2(44):2 (1937), 179–195

Citation in format AMSBIB
\Bibitem{Vin37}
\by I.~Vinogradow
\paper Some theorems concerning the theory of primes
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1937
\vol 2(44)
\issue 2
\pages 179--195
\mathnet{http://mi.mathnet.ru/msb5565}
\zmath{https://zbmath.org/?q=an:0017.19803|63.0131.05}


Linking options:
  • http://mi.mathnet.ru/eng/msb5565
  • http://mi.mathnet.ru/eng/msb/v44/i2/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. Ribenboim, “Rekordy prostykh chisel (novaya glava v knige rekordov Ginnesa)”, UMN, 42:5(257) (1987), 119–176  mathnet  mathscinet  zmath
    2. M. A. Zvezdina, “On nonabelian simple groups having the same prime graph as an alternating group”, Siberian Math. J., 54:1 (2013), 47–55  mathnet  crossref  mathscinet  isi
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:331
    Full text:204

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020